MAUDE Adverse Event Report: ICU MEDICAL CZECH REPUBLIC A. S PORTEX TUBES BLUSELECT SUCTIONAID; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

ICU MEDICAL CZECH REPUBLIC A. S PORTEX TUBES BLUSELECT SUCTIONAID; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 101/860/070CZ
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the red one-way valve on the pilot balloon came off.There was a patient involvement, no patient injury was reported.
 
Additional Manufacturer Narrative
D3.Mfg establishment name: corrected.D5.Operator of device: corrected.D7a.Single use device: corrected.H3 and h6 codes, updated.One used device was returned for investigation.The device was visually inspected and no physical damage or other anomalies observed.During the functional testing, the cuff was inflated and deflated several times, in order to test the function of the red one-way inflation vale, the valve functioned as expected and did not show any signs of coming apart.The customer reported issue was unable to replicate.A device history record (dhr) review could not be performed as the lot number was unknown.

Brand Name
PORTEX TUBES BLUSELECT SUCTIONAID
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 75301
EZ  75301
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24201538
Report Number3012307300-2026-00631
Device Sequence Number14810315
Product Code BTO
UDI-Device Identifier15019517076134
UDI-Public(01)15019517076134
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number101/860/070CZ
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/15/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown